U.S. doctors online nowAsk doctors free
Vivian, Louisiana
A 35-year-old female asked:

every time i eat despite it being a small bland meal or drink anything, i get extreme tiredness and slight nausea 30 within 30 mins after eating.

2 doctor answers2 doctors weighed in
Dr. Bruce Jacobs
Specializes in Family Medicine
Are you sure you are: not pregnant? These are signs of pregnancy. Otherwise,you could have a stomach ulcer or gastritis which might produce these symptoms.
Dr. Harold Fields
Family Medicine 61 years experience
Gastritis: you may have inflammation of the stomach I would suggest trying and antacid after eating or try Pepcid (famotidine) or Tagamet before eating

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 28-year-old member asked:

Will taking doxylamine at night last long enough to help with my midday nausea?

2 doctor answers3 doctors weighed in
Dr. Robert Benner
Obstetrics and Gynecology 33 years experience
Try it and see!: One half tablet of doxylamine can be taken along with vitamin B6 (pyridoxine) three times daily for nausea of pregnancy. As a side effect can be sleepiness, an alternative is to take a full tablet at bedtime, and just use the B6 during the day. Try both ways and see what works for you.
A 34-year-old member asked:

What else can I take if peppermint oil isn't relieving my nausea?

3 doctor answers4 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Several things: Try ginger root. You can use it in stir frys. Also fennel root and fennel seeds are good as is oregano.
A 21-year-old member asked:

Why do antibiotics make me nauseous?

2 doctor answers5 doctors weighed in
Dr. Sahba Ferdowsi
General Practice 18 years experience
Side effect: Any medication you take has a benefit and side effect. This is likely a side effect of the antibiotics. I would consult with your physician about switching the antibiotic if possible.
A 27-year-old member asked:

Are nausea, lightheadedness, and headache always an indication of motion sickness?

2 doctor answers2 doctors weighed in
Dr. Vasu Brown
Integrative Medicine 34 years experience
Could be: You can also experience dizziness, vertigo.
CA
A 27-year-old member asked:

Why is it that I feel nauseated after hitting my head?

2 doctor answers4 doctors weighed in
Dr. Anthony Mosley
Neurology 24 years experience
Brain senses it: Nausea, like all other sensations, is really the brains interpretation of inputs from throughout the body. The nausea centers in the brain are commonly disturbed in a head injury. Watch out for progressive/ worsening nausea - could be a sign of something causing increased pressure inside the cranium, and needs medical eval.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 29, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.